# SDR COMA2010011150012

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 35,829 hours, 32,633 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 94074
- Condition: Faulty
- Location: Nlg Steering
- Part time: 35,823 hours, 32,629 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO CVG RECEIVED NWS INOP CAUTION MSG AFTER GEAR EXTENSION.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED NWS SYSTEM ECU, OPS CHECK GOOD.
